<< Previous Issue Kyungpook Mathematical Journal (Vol. 26, No. 1) Next Issue >>
Kyungpook Mathematical Journal 1986 Vol. 26, No. 1, 1—87
 Original Articles 
ON THE BLASCHKE CONDITIONS OF (LP) FUNCTIONS AND NORMAL FUNCTIONS Ⅰ
E. G. Kwon1, H. O. Kim2, J. K. Lim3
Kyungpook Mathematical Journal 1986 Vol. 26, No. 1, 1—3
ROTATlONAL MENDELSOHN TRIPLE SYSTEMS
Chung ]e Cho
Kyungpook Mathematical Journal 1986 Vol. 26, No. 1, 5—9
NEGATlON AND QUASI-COMPLEMENTATION BASED ON INCOMPA TIBILlTY
Alexander Abian1, Richard J. Van Iten2
Kyungpook Mathematical Journal 1986 Vol. 26, No. 1, 11—22
ON DISTRIBUTlVE AND MODULAR NEARLATTlCES
Juhani Nieminen
Kyungpook Mathematical Journal 1986 Vol. 26, No. 1, 23—29
ON GENERALIZED SOLVABLE AND NILPOTENT GROUPS
Ismail A. Amin1, Mohamed A. Ibrahim2, Nabila A. Weheba3
Kyungpook Mathematical Journal 1986 Vol. 26, No. 1, 31—36
LINEARLY COMPACT LEFT DUO RINGS AND THEIR STRUCTURE SPACES
Young L. Park
Kyungpook Mathematical Journal 1986 Vol. 26, No. 1, 37—41
A RIESZ REPRESENTATION THEOREM IN 2-SEMI-INNER PRODUCT SPACES
Salem A. Sahab and S. M. Khaleelulla
Kyungpook Mathematical Journal 1986 Vol. 26, No. 1, 43—48
AN APPLICATlON OF THE FRACTlONAL DERIVATlVE Ⅳ
Shigeyoshi Owa
Kyungpook Mathematical Journal 1986 Vol. 26, No. 1, 49—55
PRODUCTS OF SEVERAL GENERALIZED LAGUERRE POLYNOMIALS
Savita Kumari, J.P. Singhal
Kyungpook Mathematical Journal 1986 Vol. 26, No. 1, 57—62
θ-IRREDUCIBLE SPACES
Dragan S. Jankovié1, Paul E. Long2
Kyungpook Mathematical Journal 1986 Vol. 26, No. 1, 63—66
ON THE SEPARATlON AXIOM RT
Maria-Dolors Arnal and Josep Guia
Kyungpook Mathematical Journal 1986 Vol. 26, No. 1, 67—72
ON NA-CONTINUOUS FUNCTIONS
Gyu Ihn Chae, T. Noiri and Do Won Lee
Kyungpook Mathematical Journal 1986 Vol. 26, No. 1, 73—79
CHARACTERIZATIONS OF SQ-CLOSED SPACES
Travis Thompson
Kyungpook Mathematical Journal 1986 Vol. 26, No. 1, 81—83
ON A CHARACTERIZATlON BY CONDlTIONAL EXPECTATIONS
Kong-Ming Chong
Kyungpook Mathematical Journal 1986 Vol. 26, No. 1, 85—87

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd